International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 5, Part A

Reliability estimation for mean of normal population with known coefficient of variation


Author(s): Dr. JR Singh and N Singh

Abstract:
An attempt has been made to estimate reliability for mean of normal population with known CV. The reliability function is derived and curves have been shown for this reliability function. It is seen that effect of skewness is considerable but the effect of kurtosis is not much.


DOI: 10.22271/maths.2022.v7.i5a.882

Pages: 50-53 | Views: 69 | Downloads: 8

Download Full Article: Click Here
How to cite this article:
Dr. JR Singh, N Singh. Reliability estimation for mean of normal population with known coefficient of variation. Int J Stat Appl Math 2022;7(5):50-53. DOI: 10.22271/maths.2022.v7.i5a.882
Call for book chapter
International Journal of Statistics and Applied Mathematics